Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 128580, 14 pages
http://dx.doi.org/10.1155/2015/128580
Research Article

Linear Matrix Inequality Based Fuzzy Synchronization for Fractional Order Chaos

Department of Electrical Engineering, Northwest A&F University, Yangling 712100, China

Received 8 December 2014; Accepted 27 March 2015

Academic Editor: Evangelos J. Sapountzakis

Copyright © 2015 Bin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Wang, Hongbo Cao, Yuzhu Wang, and Delan Zhu, “Linear Matrix Inequality Based Fuzzy Synchronization for Fractional Order Chaos,” Mathematical Problems in Engineering, vol. 2015, Article ID 128580, 14 pages, 2015. https://doi.org/10.1155/2015/128580.